MAUDE Adverse Event Report: STRYKER TRAUMA KIEL LAG SCREW, RECON T2 RECON Ø6.5X100 MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER TRAUMA KIEL LAG SCREW, RECON T2 RECON Ø6.5X100 MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 18976100S
Health Effect - Clinical Code Death (1802)
Date of Event 11/19/2014
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported event that lag screw, recon t2 recon ø6.5x100 mm went under revision could not be confirmed since the device was not returned for evaluation and no other evidences were provided.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.This complaint has been reported during a literature review performed by the post market surveillance group.No product identification is possible and no additional information will be requested to the customer as this serves for trending purpose.A review of the labeling did not indicate any abnormalities.If any further information is provided, the investigation report will be updated.
 
Event or Problem Description
The manufacturer became aware of adverse events from the norwegian hip fracture register.The title of this report is ¿t2 recon in the norwegian hip fracture register¿ which is associated with the t2 recon nailing system, within that report, post-operative complications/ adverse events were reported, which occurred between 2009 and 2017.A review of the complaint handling database revealed that the events have not been reported previously to stryker, therefore 13 events were initiated retrospectively for different adverse events mentioned in the report.This product inquiry addresses revision surgery due to sequel after proximal fracture.It was also indicated that patient passed away within 60 days since the revision surgery however the cause and the date of the death will not be disclosed.

Brand Name
LAG SCREW, RECON T2 RECON Ø6.5X100 MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
MDR Report Key7757003
Report Number0009610622-2018-00532
Device Sequence Number1860584
Product Code HSB
UDI-Device Identifier04546540384805
UDI-Public04546540384805
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
K032898
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2014
Reporter Type Manufacturer
Report Source literature,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number18976100S
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2018
Initial Report FDA Received Date08/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death; Required Intervention;